# SDR CALA2025073107148

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 80,547 hours, 35,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL200,  LOUD RUMBLING WITH STRONG VIBRATION IN COCKPIT FLOOR.   PRESSURIZED ACFT IAW AMM 05-53-00-780-003-A,  CHECKED L1 DOOR, NO LEAKS NOTED.  UPON ARRIVAL AT LCQ FOUND L1 DOOR SEAL LOOSE FROM RETAINER, REMOVED SEAL AND REINSTALLED L1 DOOR SEAL RETAINERS IAW  AMM 52-11-18-400-001-A.
